# SDR SWAA2014091632013

- Difficulty date: September 11, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 37,729 hours, 25,387 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL FWD PIT LT SIDE ACROSS FROM DOOR CRACKED IN LINER OVER FRAME.  REPAIRED PANEL IAW SRM.
